# SDR NACA2023033100031

- Difficulty date: March 31, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,561 hours, 14,662 cycles
- Engine: Ge CF680C2B6
- Engine time: 5,943 hours, 1,156 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE LH CORE COWL AFT FRAME 3/4" CRACK ACCESS 417AL. REMOVED HAT BRACKETS AND SHIMS IAW B767 SRM 51-40-02. REMOVED DAMAGED PART OF THE FRAME TOP IAW B767 SRM 54-45-01 REPAIR 13 REV 122. PERFORMED EDDY CURRENT INSPECTION OF THE LH CORE COWL AFT FRAME, NO DEFECTS NOTED. MADE REPAIR PARTS TO THE SAME CONTOUR AS THE INITIAL FRAME IAW B767 SRM 54-45-01 PAINTED AND INSTALLED REPAIR IAW B767 SRM 54-10-02 PAGE 2,3,4 REV 122.
